EconPapers    
Economics at your fingertips  
 

A theory of multidimensional poverty measures for ordinal variables with endogenous weights

Rodrigo Andrés Peñaloza ()

No 349, Working papers - Textos para Discussao do Departamento de Economia da Universidade de Brasilia from Departamento de Economia da Universidade de Brasilia

Abstract: We build multidimensional fuzzy versions of the headcount and the Foster-Greer- Thorbecke poverty indexes comprised of ordinal variables. To do that, we de ne ordinal expectation and ordinal variance for ordinal variables and extend Theils theory of dual variability to ordinal categorical variables, which allows us to make the weights of our multidimensional fuzzy poverty measures endogenous.

Keywords: ordinal variables; multidimensional poverty measures; fuzzy sets; dual measures of variability. (search for similar items in EconPapers)
JEL-codes: I32 (search for similar items in EconPapers)
Date: 2011-01
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://vsites.unb.br/face/eco/textos/didaticos/WP%20349.pdf First version, 2011 (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to vsites.unb.br:80

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:brs:wpaper:349

Access Statistics for this paper

More papers in Working papers - Textos para Discussao do Departamento de Economia da Universidade de Brasilia from Departamento de Economia da Universidade de Brasilia Universidade de Brasília UnB - Campus Universitário Darcy Ribeiro Asa Norte CEP 70910-900, Brasília, Brasil. Contact information at EDIRC.
Series data maintained by Luciano Póvoa ().

 
Page updated 2017-09-16
Handle: RePEc:brs:wpaper:349